Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

a ? about birthcontrol tmi

I been on my birthcontrol for a little over a month. I just had my period like last week. Mine b4 lasted only 3days this time it was for 5 and heavy. Well not even a week later i am bleeding again with clots.

Has this happen to you
What would be causing this

 
Anonymous

Asked by Anonymous at 12:18 AM on Jun. 9, 2010 in Health

This question is closed.
Answers (7)
  • Switch BC. You should not be having those issues. There are two different types of Hormones used in BC. Estragen and progestosterone. You are likely on the wrong hormoen.Talk to you doctor.
    Anonymous

    Answer by Anonymous at 3:16 AM on Jun. 9, 2010

  • What kind of birth control?

    Gailll

    Answer by Gailll at 12:19 AM on Jun. 9, 2010

  • it depends on the bc.....
    Bearsjen

    Answer by Bearsjen at 12:20 AM on Jun. 9, 2010

  • orthocyclen LO
    Anonymous

    Answer by Anonymous at 12:24 AM on Jun. 9, 2010

  • wow i would talk to your doc.
    Anonymous

    Answer by Anonymous at 12:49 AM on Jun. 9, 2010

  • Its also making me have really bad mood swings like i chocked my hubby.
    I have gotten really dizzy a few times.
    All i want to do is sleep.
    I am cramping and i never cramp
    Anonymous

    Answer by Anonymous at 12:49 AM on Jun. 9, 2010

  • i was on that excate birth control same thing happneed. my period is normaly 3 days and ok last time 5 heavy then a week later again really really heavy with clots then i was very dizzy and i was seeing things....
    i had to swich my birthcontrol unless we got the same batch and it was messed up.
    mama2twins07

    Answer by mama2twins07 at 11:38 PM on Jun. 28, 2010